American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Satoru Fukasawa and Takeshi Takahashi. Galois points for a normal hypersurface. Trans. Amer. Math. Soc. 366 (2014) 1639-1658.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[3] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[4] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[5] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arno van den Essen and Peter van Rossum. Coordinates in two variables over a $\mathbb{Q}$-algebra. Trans. Amer. Math. Soc. 356 (2004) 1691-1703. MR 2031037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Atanas Iliev and Kristian Ranestad. $K3$ surfaces of genus 8 and varieties of sums of powers of cubic fourfolds. Trans. Amer. Math. Soc. 353 (2001) 1455-1468. MR 1806733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Geng Xu. Divisors on Generic Complete Intersections in Projective Space . Trans. Amer. Math. Soc. 348 (1996) 2725-2736. MR 1348870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1